Lijit Ad Wijit

Saturday, November 12, 2011

Now there is "Fake weed" with real dangers

We worry about marijuana and other drugs, but now synthetic versions of these dangerous substances tease our kids and send invitations out to party, only to leave
them with an invitation to a Russian roulette party game that they did not plan on playing. Educate yourself on these newer forms of dangerous substances, here is one article about K2 or "fake weed" ........ more to come...


From examiner.com:
There is a new and dangerous “fake weed” drug known as K2 that is becoming popular among America’s teenagers. Although it’s referred to as “fake,” the dangers to teens are very real. The marijuana-like substance can cause hallucinations, vomiting, agitation and other dangerous side effects, according to Fox News.
What Is K2?
K2 is a mixture of herbal and spice plant products, but it is sprayed with a potent drug that is causing many adverse effects. It sells for about $30-$40 per three-gram bag, and is more potent than marijuana. K2 is made to be a potpourri or an incense, and it can be burned in a small burner. However, a growing number of teens are choosing to smoke it. K2 can be purchased in local smoke shops.
The Dangers of K2:
K2 “fake weed” causes the usual side effects of marijuana, like sleepiness, relaxation, reduced blood pressure, and at high doses, hallucinations and delusions. However, unlike marijuana, K2 also produces increased agitation, elevated blood pressure and high heart rates. Leading physicians agree that the “fake weed” is dangerous. "It's like playing Russian roulette. You don't know what it's going to do to you," Clemson University’s organic chemist John Huffman told Fox News. In Missouri, a 14-year-old vomited, suffered seizures, and even quit breathing after smoking a small amount of K2. He remained unconscious for five hours and spent the night in the ICU. Similar cases are being reported across the country, including 14 right here in Georgia. A teen in Atlanta went into a coma and almost died this past weekend. He has since recovered fully, but he considers himself lucky and is telling other teens about the dangers of K2. Georgia legislators are currently trying to ban the synthetic pot.
K2 Usage is on the Increase:
Because K2 is generally considered an “herbal smoke,” reports of its increased usage are cropping up all over the country," explains Dr. Anthony Scaizo, a professor of toxicology at Saint Louis University. "I think K2 is likely a bigger problem than we're aware of at this time," he added.
What’s a Parent To Do?
Be sure to research K2 and become familiar with its dangers. Talk to your teenagers about this latest herbal drug, and why it is so dangerous. Hopefully, armed with information, your teen will choose not to abuse. K2 is no laughing matter.
To read more about K2, click here to read the complete report from Fox News. Click here to read more about the teen from Missouri who almost died from K2.
Click here to view a local report about K2 from WSB-TV in Atlanta.
Sources: Fox News and KY3 TV

Video you need to see:
http://www.wsbtv.com/videos/news/teen-on-ventilator-after-k-2-use/vCcDW/

Stay safe and educate
Leslie~~ Ed4Ed4all.com

3 comments:

  1. To be honest, I even couldn't imagine just how tough it really is to locate reasonable piece of facts about the above subject matter. It took me two or three hours ahead of I came across your internet site.
    4-MEC

    ReplyDelete
  2. Wow ! You sure have done a great effort putting these websites in place. These tools sure are of great help. lidocaine

    ReplyDelete
  3. This is a great blog for anyone who wants to know about this topic. Thanks for sharing such a nice information to everyone. herbal incense

    ReplyDelete

Please leave us a comment if you liked our posts, we love comment luv!
Consider a visit to our website www.Ed4Ed4All.com if you are an educator or parent and need help! All of our latest curriculum is downloadable free on our website. Also find us on all the social media spots such as Facebook, Twitter and Gooogle + too.

Share the Knowledge